# SDR R61A201807090755

- Difficulty date: June 24, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 11,713 hours, 7,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY MAINTENANCE VISIT, MAINTENANCE FOUND AFT WET AREA, RT FLOOR PANEL SUPPORT FR 88-90 CORRODED BEYOND ALLOWABLE LIMITS.  REMOVED AND REPLACED RT OUTBOARD FLOOR SUPPORT IAW SRM 51-42-01 AND 51-40-02.
